# SDR R61A2022043000312

- Difficulty date: April 30, 2022
- Submitted: April 30, 2022
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 35,834 hours, 27,577 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - SHEAR CLIP IS CORRODED AT FR 87, STGR 27R/28R.  REPLACED SHEAR CLIP IAW SRM 51-40-08
